The monodromy rings of one loop Feynman integrals

G. Ponzano, T. Regge, E. R. Speer, M. J. Westwater

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

The monodromy rings of Feynman integrals for one loop graphs with an arbitrary number of lines are determined.

Original languageEnglish (US)
Pages (from-to)1-64
Number of pages64
JournalCommunications In Mathematical Physics
Volume18
Issue number1
DOIs
StatePublished - Mar 1 1970

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'The monodromy rings of one loop Feynman integrals'. Together they form a unique fingerprint.

  • Cite this

    Ponzano, G., Regge, T., Speer, E. R., & Westwater, M. J. (1970). The monodromy rings of one loop Feynman integrals. Communications In Mathematical Physics, 18(1), 1-64. https://doi.org/10.1007/BF01649638